| Catalog Number |
03.008.009 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Product was not returned and therefore, no further investigation is possible.Condition of the returned photo prevents proper testing / failure analysis of the reported allegation.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, the connection screw would not connect to the expert hindfoot arthrodesis nail (han) and the aiming arm properly.When attempting to lock the screw, the aiming arm disconnects from the screw.The screw only screws on with one turn and then stops.Patient and procedure outcome are unknown.This report involves one (1) aiming arm for ti cann hindfoot arthrodesis nail-ex.This is report 1 of 3 for (b)(4).